# SDR CALA2025062305787

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 58,017 hours, 29,576 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Electronic Unit
- Part number: 4500003M
- Part serial: 2179
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 6,417 hours, 3,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 EIU FAULT REF LOG 5264438 CLEAR IN ERROR. PER TSM 73-00-00-810-823 WIRE CK BETWEEN EEC AND EIU. NO TIME TO TS AIRCRAFT NEED TO GO TO BASE. POST REPORT IS ATTACHED WORKED PERFORMED TSM 73-25-00-810-839-A REPLACED EIU 1 IAW AMM73-25-34-400-041 ,OPS CHK AMM73-25-34-710-042  STILL NO HELP MESSAGE  EIU  1  ,NO CFDIU DATA MESSAGE POST REPORT EIU2 IS ALSO FAULTING RETURNED THE ORIGINAL EIU 1 NEED FATHER T/S . R&R CFDIU. INSTALL TEST GOOD. PERFORMED EIU 1 OP TEST. TEST PASSED. NO ACTIVE MSGS. REF AMM 31-32-34-400-001-A & TSM 73-25-00-810-839-A & IPC 31-32-34-01.  REPLACED APU ECB AS PRECAUTIONARY IN REF TO AMM 49-61-34/401. OPS TEST PASSED.
